Screen-side chat with Da Mayor will be moderated and will loosely follow the format outlined below.
I. approximately 20 minutes, 5:00 -- 5:20 p.m.
San Francisco as a hub for multimedia and Internet businesses: How can we encourage and support the growth of high-technology industries in San Francisco?
II. approximately 20 minutes, 5:20 -- 5:40 p.m.
Communities and the Internet: How can the Internet be used to make San Francisco a better place to live, work, and build communities. In what ways can the Net serve to facilitate communication between the public and their government representatives.
III. approximately 20 minutes, 5:40 -- 6:00 p.m.
Open Forum: For general questions about election and civic issues
Copyright © 1996 Neo Communication
All Rights Reserved